Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 50, Number 6

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 50, Number 6 (1944)
Bull. Amer. Math. Soc. 50 (1944)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 50, Number 6 (1944)
Bull. Amer. Math. Soc. 50 (1944)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Twin convergence regions for continued fractions
V. F. Cowling, Walter Leighton and W. J. Thron.
Bull. Amer. Math. Soc. 50 (1944), 351-357
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010624
Equiconvergence theorems for orthonormal polynomials
G. E. Albert and L. H. Miller.
Bull. Amer. Math. Soc. 50 (1944), 358-367
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010220
Matrix products of matrix powers
R. F. Clippinger.
Bull. Amer. Math. Soc. 50 (1944), 368-372
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009940
On the uniqueness of Young’s differentials
Cheng-Ning Yang.
Bull. Amer. Math. Soc. 50 (1944), 373-375
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010604
Resolution of temperature problems by the use of finite Fourier transformations
Herbert Kapfel Brown.
Bull. Amer. Math. Soc. 50 (1944), 376-385
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010034
A short proof of the completeness of the Laguerre functions
Lynn H. Loomis.
Bull. Amer. Math. Soc. 50 (1944), 386-387
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010222
On the growth of solutions of linear differential equations
J. Ernest Wilkins Jr..
Bull. Amer. Math. Soc. 50 (1944), 388-394
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010227
Limit points of subsequences
R. Creighton Buck.
Bull. Amer. Math. Soc. 50 (1944), 395-397
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009997
Cluster points of subsequences
M. M. Day.
Bull. Amer. Math. Soc. 50 (1944), 398-404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009998
A theorem on the unit groups of simple algebras
Ralph Hull.
Bull. Amer. Math. Soc. 50 (1944), 405-411
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010549
On strong summability of a Fourier series
Fu Traing Wang.
Bull. Amer. Math. Soc. 50 (1944), 412-416
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010005
A note on Riesz summability of the type $e^{n^{𝛼}}$
Fu Traing Wang.
Bull. Amer. Math. Soc. 50 (1944), 417-419
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010007
On Riesz summability of Fourier series by exponential means
Fu Traing Wang.
Bull. Amer. Math. Soc. 50 (1944), 420-424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010008
On the asymptotic expansions of entire functions defined by Maclaurin series
H. K. Hughes.
Bull. Amer. Math. Soc. 50 (1944), 425-430
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0009987
Schur’s theorems on commutative matrices
N. Jacobson.
Bull. Amer. Math. Soc. 50 (1944), 431-436
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010540
Projective invariants of intersection of certain pairs of surfaces
Chuan-Chih Hsiung.
Bull. Amer. Math. Soc. 50 (1944), 437-441
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010466
Some remarks on connected sets
P. Erdös.
Bull. Amer. Math. Soc. 50 (1944), 442-446
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0010603
American Mathematical Society